# SDR DALA2019060753437

- Difficulty date: June 5, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 61,776 hours, 22,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS INOP FROM SEAT 27D TO 32D. REPLACED FUSE AT POWER SUPPLY M10568. EMG LIGHTS CK GOOD. OK FOR SERVICE.
